# SDR SWIA2021091360916

- Difficulty date: July 14, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 693-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH EMERGENCY EXIT DOOR INTERNAL SURROUND STRUCTURE FS693.10  THRU FS813.70  LOWER DIAPHRAM IS CORRODED MULTABLE AREA'S.  FLAGGED    (C-CHECK RO 9/8/2021)   REMOVED CORROSION ON RH EMER EXIT DOOR INTERNAL SURROUND STRUCTURE FS693.10 THROUGH FS813.70 LOWER DIAPHRAGM REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-41-23-101-001-A02. COMPLIED WITH REO 690-53-41-281 REV --, DATED: 2021-07-25. WITHIN LIMITS, ALL STEPS COMPLIED WITH, COMPLIED WITH TASK CARD 51-900-1002-SKY.
